MathSciNet Relay Station
MathSciNet bibliographic data
MR427346 (55 #380) 15A63
Riehm, C.; Shrader-Frechette, M. A. The equivalence of sesquilinear forms. J. Algebra 42 (1976), no. 2, 495–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement